# SDR SWAA2022062420624

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 50,648 hours, 25,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE NEAR L2 DOOR BROKEN. / [01] R&R L2 DOOR ASSIST HANDLE PER A.M.M. 52-13-31.
